A summation formula for triples of quadratic spaces

Published

Journal Article

© 2019 Elsevier Inc. Let V 1 ,V 2 ,V 3 be a triple of even dimensional vector spaces over a number field F equipped with nondegenerate quadratic forms Q 1 ,Q 2 ,Q 3 , respectively. Let Y⊂∏i=1V i be the closed subscheme consisting of (v 1 ,v 2 ,v 3 ) on which Q 1 (v 1 )=Q 2 (v 2 )=Q 3 (v 3 ). Motivated by conjectures of Braverman and Kazhdan and related work of Lafforgue, Ngô and Sakellaridis we prove an analogue of the Poisson summation formula for certain functions on this space.

Full Text

Duke Authors

Cited Authors

  • Getz, JR; Liu, B

Published Date

  • April 30, 2019

Published In

Volume / Issue

  • 347 /

Start / End Page

  • 150 - 191

Electronic International Standard Serial Number (EISSN)

  • 1090-2082

International Standard Serial Number (ISSN)

  • 0001-8708

Digital Object Identifier (DOI)

  • 10.1016/j.aim.2019.02.023

Citation Source

  • Scopus